Alert archive / Texas / Flash Flood Warnings in 2017
Flash Flood Warning 11, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Apr 11, 2017, 5:13 AM CDT for Bell County, Coryell County, Texas. It was in force for 7 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 11, 2017, 5:13 AM CDT (10:13 UTC)
- Expired
- Apr 11, 2017, 11:45 AM CDT
- In force
- 7 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bell County, TX, Coryell County, TX
The radar
The Ft Hood radar (KGRK), 52 km from the middle of the area, began a volume at 10:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 11, 8:13 AM CDT | FLASH FLOOD | Belton, TX | OVER 20 ROADS FLOODING ACROSS BELL COUNTY |
| Apr 11, 8:15 AM CDT | FLASH FLOOD | Pidcoke, TX | FLOODING CONTINUED IN THE PIDCOKE AREA AND IN SOUTHERN CORYELL COUNTY |
| Apr 11, 9:00 AM CDT | FLOOD | Copperas Cove, TX | MINOR STREET FLOODING: TOTAL SO FAR 4.5 INCHES OF RAIN, STILL LIGHT RAIN AT THE TIME. |
| Apr 11, 10:00 AM CDT | FLASH FLOOD | Belton, TX | 7 WATER RESCUES ONGOING AT 10 AM ACROSS BELL COUNTY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 180 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 10.2 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 143 J/kg
- Mixed-layer CIN
- -246 J/kg
- Mixed-layer LCL
- 1066 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 60 m²/s²
- 0-3 km storm-relative helicity
- 190 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.4
The text
As transmitted.
030
WGUS54 KFWD 111013
FFWFWD
TXC027-099-111315-
/O.NEW.KFWD.FF.W.0011.170411T1013Z-170411T1315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Fort Worth TX
513 AM CDT TUE APR 11 2017
The National Weather Service in Fort Worth has issued a
* Flash Flood Warning for...
Southern Coryell County in central Texas...
Bell County in central Texas...
* Until 815 AM CDT.
* At 513 AM CDT, local law enforcement officials reported heavy rain
across the warned area. Two to over 5 inches of rain have already
fallen across parts of the warned area. at 510 AM, the Coryell
County Sheriff's Office reported County Road 142 in Coryell County
near Pidcoke remained flooded. The Bell County Sheriff's Office
reports that numerous roads remained flooded.
* Some locations that will experience flooding include...
Killeen, Temple, Copperas Cove, Harker Heights, Belton, Gatesville,
McGregor, Fort Hood, Nolanville, Morgan's Point Resort, Salado,
Little River-Academy, Troy, Mother Neff State Park, Fort Gates,
Oglesby and South Mountain.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Please report flooding to your local law enforcement agency when you
can do so safely.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
&&
LAT...LON 3106 9792 3107 9791 3127 9804 3149 9753
3132 9742 3124 9734 3128 9727 3100 9708
3093 9744 3092 9783
$$
582 follow-up statements
906
WGUS74 KFWD 111219
FFSFWD
Flash Flood Statement
National Weather Service Fort Worth TX
719 AM CDT TUE APR 11 2017
TXC027-099-111315-
/O.CON.KFWD.FF.W.0011.000000T0000Z-170411T1315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Coryell TX-Bell TX-
719 AM CDT TUE APR 11 2017
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 815 AM CDT FOR
SOUTHERN CORYELL AND BELL COUNTIES...
At 719 AM CDT, Doppler radar indicated moderate to heavy rain was
falling across parts of northern and eastern Bell County. This rain
in addition to the 2 to over 5 inches of rain that has already
fallen, will result in continued flash flooding across Bell County.
Another area of showers and thunderstorms is expected to move across
Coryell County which will likely not allow water levels to fall
there.
Some locations that will experience flooding include... Killeen,
Temple, Copperas Cove, Harker Heights, Belton, Gatesville, McGregor,
Fort Hood, Nolanville, Morgan's Point Resort, Salado, Little River-
Academy, Troy, Mother Neff State Park, Fort Gates, Oglesby and South
Mountain.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
&&
LAT...LON 3106 9792 3107 9791 3127 9804 3149 9753
3132 9742 3124 9734 3128 9727 3100 9708
3093 9744 3092 9783
$$
58001
WGUS54 KFWD 111313
FFWFWD
TXC027-099-111645-
/O.EXT.KFWD.FF.W.0011.000000T0000Z-170411T1645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Fort Worth TX
813 AM CDT TUE APR 11 2017
The National Weather Service in Fort Worth has extended the
* Flash Flood Warning for...
Southern Coryell County in central Texas...
Bell County in central Texas...
* Until 1145 AM CDT.
* At 813 AM CDT, Doppler radar indicated heavy rain falling across
parts of southern Coryell and northern Bell Counties. Rain gauges
have recorded 3 to over 8 inches of rain across the warned area.
The Bell County Sheriff's Office reported that over 20 roads were
flooded across the county. The Coryell County Sheriff's Office
reported that CR 142 near Pidcoke was flooded.
Some locations that will experience flooding include...
Killeen, Temple, Copperas Cove, Harker Heights, Belton,
Gatesville, McGregor, Fort Hood, Nolanville, Morgan's Point Resort,
Salado, Little River-Academy, Troy, Mother Neff State Park, Fort
Gates, Oglesby and South Mountain.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
&&
LAT...LON 3106 9792 3107 9791 3127 9804 3149 9753
3132 9742 3124 9734 3128 9727 3100 9708
3093 9744 3092 9783
$$
58What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Apr 11, 5:00 AM CDT, 13 minutes earlier.
Area forecast discussion, Apr 11, 5:00 AM CDT, 13 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX 500 AM CDT Tue Apr 11 2017 .DISCUSSION... A nearly stationary frontal boundary has kept the juiciest air confined to areas east of I-35 and south of I-20. Persistent convection within the warm sector has neither successfully developed a cold pool nor completely exhausted the instability. Even at this hour, MLCAPE values near the severe thunderstorm in Bell County are around 1000 J/kg. This deep convection is also benefiting from another slug of forcing aloft that will sweep across Central Texas through daybreak. This will maintain a marginally severe hail threat through the termination of the severe thunderstorm watch at 7 am. Rich 850mb flow is continuously supplying the ongoing convection with more fuel. This deep moisture has resulted in some extraordinary rainfall rates, and the flooding threat will continue through daybreak, particularly where additional cells track over areas that have already seen heavy rainfall during this event. The flash flood watch remains in effect through 7 am though the western extent is already seeing the heavy rain potential diminish. After 7 am, drying westerly flow will ensure within the 850-700mb layer as the current impulse passes to the east. This should end the heavy rain threat though runoff may continue to cause flooding impacts throughout the morning commute. Although there is little warm advection or moisture flux across the surface boundary, there remains considerable elevated instability above the frontal layer. This was realized across North Central Texas during the early morning hours in vicinity of the 850mb front. The steep mid-level lapse rates helped maintain hailcores, but the forcing that helped overcome minimal storm- relative flow at the base of these updrafts has now passed to the east. As a result, the overnight storms that tormented the Metroplex have come to an end, and little if any additional convection is expected that deep into the cool air the remainder of the day. 25 && .AVIATION... /09Z TAFs/ A frontal boundary is south of the I-20 corridor, but a thunderstorm-disrupted wind field has made it difficult to discern its precise location. The Metroplex will remain well north of the boundary, and north flow will prevail through the daylight hours today. In Central Texas, thunderstorms will maintain the chaotic wind field through daybreak. The elevated convection within the Metroplex has come to an end. Ongoing activity near the frontal boundary will persist during the predawn hours, impacting Waco through daybreak. Guidance continues to believe ceilings should fall into the MVFR category in the Metroplex, but with the frontal boundary being nearly stationary and even higher VFR ceilings deeper into the cool air, the MVFR ceilings now impacting the eastern half of the Metroplex are unlikely to stick around. However, Waco will be close enough to the surface front that MVFR ceilings are expected to persist much of the morning. Winds will veer north of the front today, and by tonight, light easterly surface flow will prevail. This should result in a deterioration of both ceilings and visibility, which is reflected in the Waco TAF and the extended portion of the DFW TAF. 25 && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 73 61 78 63 79 / 20 10 20 10 20 Waco 74 61 80 61 79 / 50 10 20 10 20 Paris 70 59 76 60 78 / 30 10 20 10 20 Denton 73 58 78 61 78 / 20 5 20 10 20 McKinney 72 58 77 60 79 / 20 10 20 10 20 Dallas 74 62 79 64 80 / 20 10 20 10 20 Terrell 73 60 79 63 80 / 30 10 20 10 10 Corsicana 73 62 79 62 79 / 40 10 20 10 10 Temple 73 62 79 61 79 / 60 10 20 10 20 Mineral Wells 74 57 78 61 78 / 10 5 20 20 20 && .FWD WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until 7 AM CDT this morning for TXZ135-142>148- 156>162-174-175. && 25/25
Hazardous weather outlook, Apr 10, 11:40 PM CDT, 5 hours 33 minutes before
Hazardous Weather Outlook National Weather Service Fort Worth TX 1140 PM CDT Mon Apr 10 2017 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-111200- Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro- Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone- Leon-Milam-Robertson- 1140 PM CDT Mon Apr 10 2017 This Hazardous Weather Outlook is for North and Central Texas. .DAY ONE...Tonight. There is a chance of thunderstorms across all of North and Central Texas through the night. Severe thunderstorms are possible, but most likely south of a line from Goldthwaite to Hillsboro to Athens. Large hail and damaging winds are the primary hazards. Heavy rainfall is also likely in the most favored severe weather area which may result in flash flooding. Therefore, a Flash Flood Watch is in effect until 7 AM. Locations north of a Goldthwaite to Hillsboro to Athens line may see hail near or slightly larger than the size of quarters. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Scattered thunderstorms will be possible Tuesday southeast of a line from Bonham to Weatherford to Comanche. Severe storms are not expected. Isolated to scattered thunderstorms will be possible, periodically, across much of the region Tuesday night through Friday. Cloud to ground lightning will be the primary hazard. Severe weather appears unlikely at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is possible through the night but especially southeast of a line from Goldthwaite to Hillsboro to Athens.
In the hours before
Local storm report, Apr 11, 3:39 AM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
339 AM CDT TUE APR 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 AM HAIL NORTH RICHLAND HILLS 32.83N 97.25W
04/11/2017 E0.75 INCH TARRANT TX NWS EMPLOYEELocal storm report, Apr 11, 3:41 AM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
341 AM CDT TUE APR 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0328 AM HAIL NORTH RICHLAND HILLS 32.83N 97.25W
04/11/2017 E1.00 INCH TARRANT TX PUBLICLocal storm report, Apr 11, 4:14 AM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
414 AM CDT TUE APR 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0409 AM HAIL KILLEEN 31.13N 97.73W
04/11/2017 E1.00 INCH BELL TX PUBLIC
NEAR THE INTERSECTION OF 190 AND 195Local storm report, Apr 11, 4:31 AM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
431 AM CDT TUE APR 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 AM HAIL MCKINNEY 33.20N 96.62W
04/11/2017 E0.75 INCH COLLIN TX PUBLIC
PENNY SIZE HAIL REPORT IN MCKINNEYLocal storm report, Apr 11, 4:37 AM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
437 AM CDT TUE APR 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HAIL CLLEBURNE 32.35N 97.40W
04/10/2017 E1.25 INCH JOHNSON TX PUBLIC
DELAYED REPORT: HALF DOLLAR SIZE HAIL REPORTED IN CLEBURNE VIA SOCIAL
MEDIASpecial weather statement, Apr 11, 4:56 AM CDT, 17 minutes before
Special Weather Statement National Weather Service Fort Worth TX 456 AM CDT TUE APR 11 2017 TXZ133-111030- Johnson TX- 456 AM CDT TUE APR 11 2017 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL JOHNSON COUNTY UNTIL 530 AM CDT... At 456 AM CDT, Doppler radar was tracking a strong thunderstorm near Cleburne State Park, or 8 miles southwest of Cleburne, moving northeast at 20 mph. Penny size hail will be possible with this storm. Locations impacted include... Cleburne, Keene, Cleburne State Park and Rio Vista. LAT...LON 3245 9728 3225 9719 3219 9750 3228 9759 TIME...MOT...LOC 0956Z 245DEG 19KT 3225 9749 58
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 7:10 PM CDT | River Flood Warning | FWD | Hunt | 24 hr |
| Apr 10, 7:18 PM CDT | Severe Thunderstorm Warning | FWD | Bosque | 42 min |
| Apr 10, 7:19 PM CDT | Flash Flood Warning | FWD | Hopkins, Hunt | 2 hr |
| Apr 10, 7:30 PM CDT | Special Weather Statement | FWD | Hill | 45 min |
| Apr 10, 7:38 PM CDT | Special Weather Statement | FWD | Anderson | 52 min |
| Apr 10, 7:50 PM CDT | Flash Flood Warning | FWD | Bosque | 3 hr |
| Apr 10, 8:10 PM CDT | Special Weather Statement | FWD | Hill | 50 min |
| Apr 10, 8:13 PM CDT | Severe Thunderstorm Warning | FWD | Coryell | 62 min |
| Apr 10, 8:24 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Hill, McLennan | 66 min |
| Apr 10, 8:59 PM CDT | Severe Thunderstorm Warning | FWD | Coryell | 61 min |
| Apr 10, 9:00 PM CDT | Flash Flood Warning | FWD | Hill, McLennan | 3 hr |
| Apr 10, 9:04 PM CDT | Special Weather Statement | FWD | Ellis | 41 min |
| Apr 10, 9:21 PM CDT | Areal Flood Advisory | FWD | Coryell | 114 min |
| Apr 10, 9:27 PM CDT | Severe Thunderstorm Warning | FWD | Hill, Limestone, McLennan | 63 min |
| Apr 10, 9:57 PM CDT | Areal Flood Advisory | FWD | Hill, Limestone | 2 hr |
| Apr 10, 9:58 PM CDT | Severe Thunderstorm Warning | FWD | Hill, Limestone, McLennan | 62 min |
| Apr 10, 10:01 PM CDT | Special Weather Statement | FWD | Bell | 44 min |
| Apr 10, 10:16 PM CDT | Special Weather Statement | FWD | Collin | 44 min |
| Apr 10, 10:25 PM CDT | Areal Flood Advisory | FWD | Falls, Limestone, McLennan | 2 hr |
| Apr 10, 10:25 PM CDT | Tornado Warning | FWD | McLennan | 35 min |
| Apr 10, 10:32 PM CDT | Severe Thunderstorm Warning | FWD | Collin | 43 min |
| Apr 10, 10:34 PM CDT | Severe Thunderstorm Warning | FWD | Falls, Limestone | 56 min |
| Apr 10, 10:35 PM CDT | Areal Flood Advisory | FWD | Bell | 3 hr |
| Apr 10, 10:40 PM CDT | Areal Flood Advisory | FWD | Navarro | 3 hr |
| Apr 10, 10:43 PM CDT | Severe Thunderstorm Warning | FWD | Bell, Coryell | 62 min |
| Apr 10, 10:58 PM CDT | Severe Thunderstorm Warning | FWD | Limestone | 17 min |
| Apr 10, 10:59 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Fannin, Hunt | 61 min |
| Apr 10, 11:01 PM CDT | Areal Flood Advisory | FWD | Coryell | 119 min |
| Apr 10, 11:07 PM CDT | Severe Thunderstorm Warning | FWD | Limestone | 53 min |
| Apr 10, 11:10 PM CDT | Flash Flood Warning | FWD | Bell, Coryell | 3 hr |
| Apr 10, 11:15 PM CDT | Severe Thunderstorm Warning | FWD | Bell | 60 min |
| Apr 10, 11:23 PM CDT | Severe Thunderstorm Warning | FWD | Denton, Tarrant | 67 min |
| Apr 10, 11:40 PM CDT | Special Weather Statement | FWD | Delta | 65 min |
| Apr 10, 11:46 PM CDT | Areal Flood Advisory | FWD | Bosque | 119 min |
| Apr 10, 11:47 PM CDT | Special Weather Statement | FWD | Limestone | 28 min |
| Apr 10, 11:52 PM CDT | Special Weather Statement | FWD | Dallas | 38 min |
| Apr 10, 11:56 PM CDT | Areal Flood Advisory | FWD | Hill | 2 hr |
| Apr 11, 12:01 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Denton | 59 min |
| Apr 11, 12:02 AM CDT | Special Weather Statement | FWD | Fannin | 28 min |
| Apr 11, 12:09 AM CDT | Severe Thunderstorm Warning | FWD | Fannin | 34 min |
| Apr 11, 12:14 AM CDT | Special Weather Statement | FWD | Limestone | 31 min |
| Apr 11, 12:19 AM CDT | Special Weather Statement | FWD | Navarro | 26 min |
| Apr 11, 12:39 AM CDT | Special Weather Statement | FWD | Leon | 36 min |
| Apr 11, 12:59 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Grayson | 48 min |
| Apr 11, 1:06 AM CDT | Special Weather Statement | FWD | Bosque | 39 min |
| Apr 11, 1:12 AM CDT | Special Weather Statement | FWD | Henderson, Van Zandt | 33 min |
| Apr 11, 1:15 AM CDT | Special Weather Statement | FWD | Tarrant | 30 min |
| Apr 11, 1:22 AM CDT | Special Weather Statement | FWD | Lamar | 23 min |
| Apr 11, 1:43 AM CDT | Areal Flood Advisory | FWD | Falls, Hill, Limestone, McLennan | 3 hr |
| Apr 11, 1:43 AM CDT | Special Weather Statement | FWD | Hood | 32 min |
| Apr 11, 1:46 AM CDT | Special Weather Statement | FWD | Denton | 29 min |
| Apr 11, 1:50 AM CDT | Special Weather Statement | FWD | Denton | 40 min |
| Apr 11, 1:56 AM CDT | Severe Thunderstorm Warning | FWD | Denton | 34 min |
| Apr 11, 2:01 AM CDT | Areal Flood Advisory | FWD | Hill | 59 min |
| Apr 11, 2:04 AM CDT | Severe Thunderstorm Warning | FWD | Hood, Johnson | 30 min |
| Apr 11, 2:06 AM CDT | Special Weather Statement | FWD | Tarrant | 24 min |
| Apr 11, 2:13 AM CDT | Flash Flood Warning | FWD | Bell, Coryell | 3 hr |
| Apr 11, 2:26 AM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 64 min |
| Apr 11, 2:33 AM CDT | Special Weather Statement | FWD | Tarrant | 27 min |
| Apr 11, 2:36 AM CDT | Special Weather Statement | FWD | Johnson | 24 min |
| Apr 11, 2:43 AM CDT | Special Weather Statement | FWD | Robertson | 32 min |
| Apr 11, 2:58 AM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 34 min |
| Apr 11, 3:07 AM CDT | Special Weather Statement | FWD | Somervell | 38 min |
| Apr 11, 3:10 AM CDT | Special Weather Statement | FWD | Leon | 35 min |
| Apr 11, 3:11 AM CDT | Areal Flood Advisory | FWD | Hill | 3 hr |
| Apr 11, 3:27 AM CDT | Special Weather Statement | FWD | Leon | 33 min |
| Apr 11, 3:29 AM CDT | Special Weather Statement | FWD | Tarrant | 46 min |
| Apr 11, 3:35 AM CDT | Special Weather Statement | FWD | Bell | 25 min |
| Apr 11, 3:46 AM CDT | River Flood Warning | FWD | Limestone | 58 hr |
| Apr 11, 3:46 AM CDT | River Flood Warning | FWD | Leon, Robertson | 6 days |
| Apr 11, 3:49 AM CDT | Severe Thunderstorm Warning | FWD | Bell | 56 min |
| Apr 11, 4:39 AM CDT | Areal Flood Advisory | FWD | Falls, Limestone, McLennan, Navarro | 3 hr |
| Apr 11, 4:44 AM CDT | Severe Thunderstorm Warning | FWD | Bell | 61 min |
| Apr 11, 4:56 AM CDT | Special Weather Statement | FWD | Johnson | 34 min |
| Apr 11, 5:20 AM CDT | Tornado Warning | FWD | Bell | 25 min |
| Apr 11, 6:06 AM CDT | Special Weather Statement | FWD | Erath | 24 min |
| Apr 11, 6:28 AM CDT | Special Weather Statement | FWD | Hood | 32 min |
| Apr 11, 6:55 AM CDT | Special Weather Statement | FWD | Milam | 35 min |
| Apr 11, 7:20 AM CDT | Special Weather Statement | FWD | Johnson | 25 min |
| Apr 11, 7:44 AM CDT | Special Weather Statement | FWD | Johnson | 31 min |
Nearby
Flash Flood Warnings in Texas, 2017Every flash flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.